# SDR CALA2011040100247

- Difficulty date: December 13, 2010
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N14613
- Make and model: Boeing 737524
- Aircraft serial: 27326
- Aircraft time: 42,113 hours, 22,340 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546555
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - FRAME AT STATION 867 RIGHT HAS CRACK INDICATION BETWEEN STRINGER 8 &9 AT A/C SUPPORT BRACKET ATTACHMENT HOLES.  REPAIRED IAW CAL EA5310-04498.
